Alert archive / Tennessee / Tornado Warnings in 2006

Tornado Warning 68, NWS Nashville, TN

April 7, 2006Giles County, Marshall County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 6:18 PM CDT for Giles County, Marshall County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 6:18 PM CDT (23:18 UTC)
Expired
Apr 7, 2006, 6:45 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

Counties Giles County, TN, Marshall County, TN

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:30 PM CDTTSTM WND DMG6 Sw Lewisburg, TNTREES DOWN IN CORNERSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 10:20 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOHX 072318
TOROHX
TNC055-117-072345-
/O.NEW.KOHX.TO.W.0068.060407T2318Z-060407T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  GILES COUNTY IN TENNESSEE
  MARSHALL COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF LEWISBURG

* UNTIL 645 PM CDT

* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES        
  SOUTHWEST OF LEWISBURG...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  LEWISBURG BY 630 PM CDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3538 8700 3554 8665 3553 8667 3546 8667
      3538 8664 3537 8660 3534 8660 3528 8677
      3527 8682 3523 8688 3523 8692

$$

31
1 follow-up statement
000 
WWUS54 KOHX 072342
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
640 PM CDT FRI APR 7 2006

TNC055-072350-
/O.CAN.KOHX.TO.W.0068.000000T0000Z-060407T2345Z/
GILES TN-
640 PM CDT FRI APR 7 2006

...THE TORNADO WARNING FOR GILES COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTHEAST AND OUT OF 
THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FRIDAY EVENING FOR TENNESSEE.

LAT...LON 3533 8686 3547 8667 3546 8667 3538 8664
      3537 8660 3534 8660 3528 8677 3527 8682

$$

TNC117-072345-
/O.CON.KOHX.TO.W.0068.000000T0000Z-060407T2345Z/
MARSHALL TN-
640 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN MARSHALL COUNTY...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER EXTREME SOUTH
CENTRAL MARSHALL COUNTY...OR ABOUT 9 MILES SOUTH OF LEWISBURG...
MOVING NORTHEAST AT 40 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3533 8686 3547 8667 3546 8667 3538 8664
      3537 8660 3534 8660 3528 8677 3527 8682

$$
STEIGERWALDT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 9 hours 3 minutes earlier.

Area forecast discussion, Apr 7, 9:15 AM CDT, 9 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CDT FRI APR 7 2006

.UPDATE...
SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL
DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING
SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE
INCLUDING TORNADOES...

FROM 18Z-00Z TIME FRAME...

SWEAT INDEX 300+
TOTAL TOTALS 50+
LI -5 TO -10
CAPE INCREASING TO 2000+
0-3 KM HELICITIES 300+

&&

.PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006)

SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES
SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR.
OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING
FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE
MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES
FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS
RESULTING IN SOME GUSTY WINDS.

THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA,
WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING
EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE
TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS.
INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP
CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A
BIT OF DRY AIR WRAPPING INTO THE LOW.

LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE
TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND
WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH
WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY
DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT
EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY.

AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998-
999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z,
THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE
DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A
DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST
STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY
THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE
LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST.

LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER
UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT.
ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID-
LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION
WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION
THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL
REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND
TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION.

SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL
DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E
CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE
SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE
WEATHER WERE EXPECTING OVERNIGHT.

MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY,
WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR
BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL
SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM
SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33,
A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY
OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM
HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL
WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP
STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL.

THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE
TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK
OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS
FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH
RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG,
PULASKI).

BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE
APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO
PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE
TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE
DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE
SWINGS ACROSS THE AREA SIMULTANEOUSLY.

AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT
WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT FRI APR 7 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-081030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1223 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE
TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS
OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO
AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN
ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE
AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE...
ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT...
SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND
DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY.

THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES
...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE
GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH
MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY
SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS
EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY
IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS
AFTERNOON AND TONIGHT.

STEIGERWALDT

In the hours before

Local storm report, Apr 7, 5:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
549 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             5 SW LAWRENCEBURG       35.19N 87.40W
04/07/2006  M1.00 INCH       LAWRENCE           TN   AMATEUR RADIO

            QUARTER SIZE HAIL IN GANDY

&&

MMURPHY
Local storm report, Apr 7, 5:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             PLEASANT HILL           35.97N 85.20W
04/07/2006  M1.00 INCH       CUMBERLAND         TN   AMATEUR RADIO

            HWY 70 WEST AND MAIN STREET, QUARTER SIZE HAIL

&&

MMURPHY
Local storm report, Apr 7, 5:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             MURFREESBORO            35.85N 86.39W
04/07/2006  M1.75 INCH       RUTHERFORD         TN   AMATEUR RADIO

            GOLF BALL SIZE HAIL AT VA HOSPITAL

&&

MMURPHY
Local storm report, Apr 7, 5:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             LAWRENCEBURG            35.25N 87.34W
04/07/2006  M1.00 INCH       LAWRENCE           TN   AMATEUR RADIO

            QUARTER SIZE HAIL IN LAWRENCBURG

&&

MMURPHY
Local storm report, Apr 7, 6:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 NW CROSSVILLE         35.96N 85.05W
04/07/2006  M1.00 INCH       CUMBERLAND         TN   AMATEUR RADIO

            QUARTER SIZE HAIL WEST OF HWY 70

&&

MMURPHY
Local storm report, Apr 7, 6:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          7 S CROSSVILLE          35.85N 85.04W
04/07/2006                   CUMBERLAND         TN   AMATEUR RADIO

            TORNADO AT MARION CIRCLE, TREES DOWN

&&

MMURPHY

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:47 AM CDTSevere Thunderstorm WarningOHXStewart43 min
Apr 7, 12:12 PM CDTTornado WarningOHXBenton33 min
Apr 7, 12:24 PM CDTSevere Thunderstorm WarningOHXStewart36 min
Apr 7, 12:30 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys45 min
Apr 7, 12:38 PM CDTTornado WarningOHXHumphreys37 min
Apr 7, 12:48 PM CDTTornado WarningOHXBenton42 min
Apr 7, 1:04 PM CDTTornado WarningOHXDickson, Houston41 min
Apr 7, 1:11 PM CDTTornado WarningOHXHumphreys34 min
Apr 7, 1:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery12 min
Apr 7, 1:32 PM CDTTornado WarningOHXCheatham28 min
Apr 7, 1:39 PM CDTTornado WarningOHXBenton33 min
Apr 7, 1:42 PM CDTTornado WarningOHXDickson33 min
Apr 7, 1:48 PM CDTTornado WarningOHXDavidson27 min
Apr 7, 1:51 PM CDTTornado WarningOHXPerry39 min
Apr 7, 1:53 PM CDTSevere Thunderstorm WarningOHXRobertson37 min
Apr 7, 1:59 PM CDTTornado WarningOHXHumphreys46 min
Apr 7, 2:09 PM CDTTornado WarningOHXCheatham36 min
Apr 7, 2:11 PM CDTTornado WarningOHXSumner49 min
Apr 7, 2:17 PM CDTTornado WarningOHXDavidson43 min
Apr 7, 2:20 PM CDTTornado WarningOHXLewis, Perry40 min
Apr 7, 2:45 PM CDTTornado WarningOHXMacon, Trousdale60 min
Apr 7, 2:49 PM CDTTornado WarningOHXHickman, Maury41 min
Apr 7, 2:50 PM CDTTornado WarningOHXCheatham, Dickson, Williamson55 min
Apr 7, 2:56 PM CDTTornado WarningOHXSumner34 min
Apr 7, 3:07 PM CDTTornado WarningOHXClay, Jackson53 min
Apr 7, 3:11 PM CDTTornado WarningOHXDavidson49 min
Apr 7, 3:25 PM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Apr 7, 3:31 PM CDTTornado WarningOHXOverton, Pickett59 min
Apr 7, 3:46 PM CDTTornado WarningOHXPerry29 min
Apr 7, 3:49 PM CDTSevere Thunderstorm WarningOHXBenton26 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningOHXWilson54 min
Apr 7, 3:55 PM CDTTornado WarningOHXWilson43 min
Apr 7, 3:57 PM CDTTornado WarningOHXClay33 min
Apr 7, 3:59 PM CDTTornado WarningOHXHickman46 min
Apr 7, 4:04 PM CDTSevere Thunderstorm WarningOHXFentress41 min
Apr 7, 4:09 PM CDTTornado WarningOHXCannon, Rutherford36 min
Apr 7, 4:12 PM CDTTornado WarningOHXHickman33 min
Apr 7, 4:18 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart27 min
Apr 7, 4:31 PM CDTSevere Thunderstorm WarningOHXDavidson11 min
Apr 7, 4:35 PM CDTTornado WarningOHXDeKalb, Warren25 min
Apr 7, 4:40 PM CDTTornado WarningOHXWilliamson35 min
Apr 7, 4:47 PM CDTSevere Thunderstorm WarningOHXWayne43 min
Apr 7, 4:57 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson48 min
Apr 7, 4:58 PM CDTTornado WarningOHXDeKalb, White47 min
Apr 7, 5:13 PM CDTSevere Thunderstorm WarningOHXDeKalb32 min
Apr 7, 5:17 PM CDTTornado WarningOHXWilliamson13 min
Apr 7, 5:25 PM CDTTornado WarningOHXLawrence, Wayne35 min
Apr 7, 5:29 PM CDTSevere Thunderstorm WarningOHXPutnam31 min
Apr 7, 5:32 PM CDTSevere Thunderstorm WarningOHXCumberland28 min
Apr 7, 5:34 PM CDTSevere Thunderstorm WarningOHXRutherford41 min
Apr 7, 5:53 PM CDTSevere Thunderstorm WarningOHXGiles37 min
Apr 7, 5:54 PM CDTSevere Thunderstorm WarningOHXCumberland36 min
Apr 7, 5:56 PM CDTSevere Thunderstorm WarningOHXOverton, Putnam34 min
Apr 7, 6:02 PM CDTSevere Thunderstorm WarningOHXLawrence18 min
Apr 7, 6:03 PM CDTTornado WarningOHXCumberland21 min
Apr 7, 6:09 PM CDTSevere Thunderstorm WarningOHXCannon, Warren36 min
Apr 7, 6:15 PM CDTSevere Thunderstorm WarningOHXDeKalb38 min
Apr 7, 6:22 PM CDTTornado WarningOHXWarren38 min
Apr 7, 6:32 PM CDTTornado WarningOHXBedford43 min
Apr 7, 6:37 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson23 min
Apr 7, 6:38 PM CDTSevere Thunderstorm WarningOHXWhite52 min
Apr 7, 6:42 PM CDTTornado WarningOHXVan Buren48 min
Apr 7, 6:49 PM CDTSevere Thunderstorm WarningOHXMarshall26 min
Apr 7, 6:53 PM CDTSevere Thunderstorm WarningOHXGiles52 min
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson33 min

Nearby

Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.